# SDR 29GA2012030995132

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 31,486 hours, 36,814 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Part number: 1203P0005
- Part serial: 1835
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3981 TPA/PNS PILOT REPORTED LANDING GEAR CONTROL 2 AMP BREAKER POPPED IN FLIGHT.  REPLACED POWER PACK PRESSURE SWITCH.  LANDING GEAR OPERATIONAL CHECK GOOD.
